Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Large knot on head, swelling on the right side of face. Dr advised just benadryl. Is something overlooked ?

My 10 yrs old went to bed Friday fine she woke up Saturday with a large knot on her head & face swelling on the her right side of her.face the knot is the size of an baseball and above her right eye I took her to the dr and she she just said give her benedrayl I think its more then that I think she over look something could u please give me ur advise on this
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
hello and welcome to hcm,
the swelling may be due to any kind of sinusitis,ie,infection of sinus like maxillary sinusitis,.the benadryl prescribed is only a cough syrup.
check whether your child has headache while bending the neck and head.
do not take head bath for a couple of days.
please do visit a physician and take treatment according to the diagnosis.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor